Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On ordinary primes for modular forms and the theta operator

Authors: Masataka Chida and Masanobu Kaneko
Journal: Proc. Amer. Math. Soc. 135 (2007), 1001-1005
MSC (2000): Primary 11F33; Secondary 11F11
Published electronically: October 13, 2006
MathSciNet review: 2262900
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion for a prime being ordinary for a modular form, by using the theta operator of Ramanujan.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F33, 11F11

Retrieve articles in all journals with MSC (2000): 11F33, 11F11

Additional Information

Masataka Chida
Affiliation: Institute of Mathematics, Tohoku University, Aoba, Sendai, 980-8578, Japan

Masanobu Kaneko
Affiliation: Faculty of Mathematics, Kyushu University 33, Fukuoka, 812-8581, Japan

PII: S 0002-9939(06)08561-3
Keywords: Ordinary prime, theta operator
Received by editor(s): October 13, 2005
Received by editor(s) in revised form: November 15, 2005
Published electronically: October 13, 2006
Additional Notes: The first author was supported in part by JSPS Research Fellowships for Young Scientists
Communicated by: Ken Ono
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia